|PI's and lipoatrophy?
Feb 19, 2007
I have had a lot of problems with lipoatrophy on various combinations and am now on a solely PI based combo for this reason. It is Atazanavir Saquinavir with Ritonavir booster. I have had an increase in breast size and seem to be experiencing some facial fat loss. I am quite disappointed to say the least as it was my understanding that these meds did not cause this problem. Any advice and information would be greatly appreciated.
| Response from Dr. Conway
I am very sorry to hear of your problem. Two things come to mind. First, it may be that the previous regimens you were on are continuing to have an effect on your situation, and the progression of your body shape changes. Second, the low dose ritonavir may be continuing to have some negative effects on you, especially in the setting of pre-existing changes. Is there any way your regimen could be changed to avoid the ritonavir altogether?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Unprotected Oral Sex Without Ejaculation How Long Does It Take To Test Positive For AIDS
- What Is The Risk Of Getting HIV From Vaginal Sex With Condom?
- Are Oral Ulcers A Symptom Of AIDS?
- Chest Cold During Seroconversion
- Could Itchy Scrotum Be A Sign Of Primary HIV Infection
- Does Sore On Penis Mean I Have Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.